# SDR TSAA9752208

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Opened
- Location: Pax Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 217 - HNL-OGG - MAIN CABIN DOOR HANDLE OPENED DURING LANDING ROLL.  ADJUSTED UPPER CAMS ON FWD ENTRY DOOR.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
